RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 193, Number 6, Pages 1271–1273 (Mi dan35624)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

The flux of single-scattered neutrons from a point source in an infinite medium

Yu. N. Drozhzhinov, O. B. Moskalev

Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (304 kB)

Document Type: Article
UDC: 539.125.523.4
Presented: A. N. Tikhonov
Received: 23.01.1970

Citation: Yu. N. Drozhzhinov, O. B. Moskalev, “The flux of single-scattered neutrons from a point source in an infinite medium”, Dokl. Akad. Nauk SSSR, 193:6 (1970), 1271–1273

Citation in format AMSBIB
\Bibitem{DroMos70}
\by Yu.~N.~Drozhzhinov, O.~B.~Moskalev
\paper The flux of single-scattered neutrons from a point source in an infinite medium
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 193
\issue 6
\pages 1271--1273
\mathnet{http://mi.mathnet.ru/dan35624}


Linking options:
  • http://mi.mathnet.ru/eng/dan35624
  • http://mi.mathnet.ru/eng/dan/v193/i6/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Platonov, “One approach to the problem of elastic moderation of neutrons from a monoenergetic isotropic point source in a homogeneous medium”, Comput. Math. Math. Phys., 40:1 (2000), 139–146  mathnet  mathscinet  zmath
  • Number of views:
    This page:9
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019